Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/99129
標題: Surjective isometries on vector-valued differentiable function spaces
作者: Lei Li
Dongyang Chen
Qing Meng
Ya-Shu Wang
關鍵字: isometries;differentiable functions;weighted composition operators
Project: Annals of Functional Analysis, Volume 9, Number 3 (2018), Pages 334-343
摘要: 
In this article, we investigate the surjective linear isometries between the differentiable function spaces Cp0(X,E) and Cq0(Y,F), where X, Y are open subsets of R and E, F are strictly convex Banach spaces with dimension greater than 1. We show that such isometries can be written as weighted composition operators.
URI: http://hdl.handle.net/11455/99129
DOI: 10.1016/j.jmaa.2015.02.068
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.